# SDR ABXA030122

- Difficulty date: March 13, 2003
- Submitted: April 3, 2003
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- Aircraft time: 56,901 hours, 44,871 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 3926783507
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LOWER CARGO DOOR JAMB, FORWARD LATCH PIN MOUNT WAS CRACKED. REPLACED THE FORWARD LATCH PIN SUPPORT IAW DC-9 SRM.
